# SDR SWAA2022022468565

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB UPPER SLIDE SEAL IS CRACKED / REMOVED LT STAB UPPER SLIDE SEAL IAW MM 53-31-31-000-802 STEP 2.D.(2);(3);(5); 2.E. 5942R 11OCT18. INSTALLED A NEW SLIDE SEAL FOR LT HORIZ STAB IAW MM 53-31-31-400-802 STEPS 3.D.; 3.E.
